Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 157, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 16, 2017, 5:21 PM EDT for Chatham County, Harnett County, Wake County, North Carolina. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2017, 5:21 PM EDT (21:21 UTC)
- Expired
- Jul 16, 2017, 5:49 PM EDT
- In force
- 28 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Chatham County, NC, Harnett County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 46 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 5:23 PM EDT | TSTM WND DMG | 1 Ene Duncan, NC | ONE TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF OAKRIDGE DUNCAN ROAD AND NC HIGHWAY 42. |
| Jul 16, 5:28 PM EDT | TSTM WND DMG | 2 Wsw Fuquay-Varina, NC | TREE DOWN ON WEST ACADEMY STREET NEAR COLEY FARM ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1554 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
987
WUUS52 KRAH 162121
SVRRAH
NCC037-085-183-162200-
/O.NEW.KRAH.SV.W.0157.170716T2121Z-170716T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
521 PM EDT SUN JUL 16 2017
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
North central Harnett County in central North Carolina...
Southwestern Wake County in central North Carolina...
Southeastern Chatham County in central North Carolina...
* Until 600 PM EDT
* At 520 PM EDT, a severe thunderstorm was located near
Fuquay-Varina, or 11 miles north of Lillington, moving west at 5
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to roofs, siding, and trees.
* Locations impacted include...
Fuquay-Varina, Seminole, Raven Rock State Park, Duncan, Harris Lake
Boat Launch and Shearon Harris Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3548 7901 3552 7897 3554 7899 3554 7902
3557 7905 3559 7905 3560 7906 3562 7881
3552 7877 3541 7899
TIME...MOT...LOC 2120Z 069DEG 6KT 3556 7887
HAIL...0.88IN
WIND...60MPH
$$
WSS2 follow-up statements
022
WWUS52 KRAH 162139
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
539 PM EDT SUN JUL 16 2017
NCC183-162147-
/O.CAN.KRAH.SV.W.0157.000000T0000Z-170716T2200Z/
Wake NC-
539 PM EDT SUN JUL 16 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WAKE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3541 7899 3548 7901 3552 7897 3554 7899
3554 7902 3557 7905 3560 7906 3561 7898
3555 7883 3550 7881
TIME...MOT...LOC 2137Z 069DEG 6KT 3555 7890
$$
NCC037-085-162200-
/O.CON.KRAH.SV.W.0157.000000T0000Z-170716T2200Z/
Harnett NC-Chatham NC-
539 PM EDT SUN JUL 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTH CENTRAL HARNETT AND SOUTHEASTERN CHATHAM COUNTIES...
At 537 PM EDT, a severe thunderstorm was located near Duncan, or 11
miles northwest of Lillington, moving west at 5 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Seminole, Raven Rock State Park, Duncan and Shearon Harris Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3541 7899 3548 7901 3552 7897 3554 7899
3554 7902 3557 7905 3560 7906 3561 7898
3555 7883 3550 7881
TIME...MOT...LOC 2137Z 069DEG 6KT 3555 7890
HAIL...0.75IN
WIND...60MPH
$$
WSS769
WWUS52 KRAH 162149
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
549 PM EDT SUN JUL 16 2017
NCC037-085-162159-
/O.CAN.KRAH.SV.W.0157.000000T0000Z-170716T2200Z/
Harnett NC-Chatham NC-
549 PM EDT SUN JUL 16 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HARNETT AND
SOUTHEASTERN CHATHAM COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3541 7899 3548 7901 3552 7897 3554 7899
3554 7902 3557 7905 3560 7906 3561 7898
3555 7883 3550 7881
TIME...MOT...LOC 2148Z 069DEG 6KT 3554 7892
$$
WSSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:28 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 16, 3:28 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 328 PM EDT Sun Jul 16 2017 .SYNOPSIS... A weak cold front will gradually dissipate tonight into Monday. High pressure aloft will build east from the Plains states mid to late week, leading to hot weather. && .NEAR TERM /THROUGH TONIGHT/... As of 227 PM Sunday... As of 18Z, a lingering boundary is still showing up on sfc obs separating mid 70s dwpts south of it from mid-upr 60s dwpts to the north of it. This boundary is roughly along a KAVC-KHNZ-KRDU-KSOP line then extending w-swwd. A couple tstms have developed invof of this feature, particularly north near the NC/VA border lakes, and south of the boundary across the southern Coastal Plain and Sandhills. The latest round of CAMs generally agree that additional showers/tstms will develop invof this boundary, and eastward in the airmass that's more moist and buoyant. While SFC and ML CAPE is abundant south/east of the boundary, deep layer shear is very weak, so expect the deepest updrafts to be short-lived. Nevertheless, the stronger cells will be capable of producing torrential downpours and excessive lightning. In summary, for the rest of this afternoon and evening, the lowest PoPs (slight chance) will be across the Triad, with PoPs increasing south and east, to likely PoPs across our SE zones. Look for showers/tstms to wind down and move to our east overnight. Forecast soundings and MOS guidance suggest some fog will be possible, particularly along and east of I-95. Lows tonight from the upper 60s Triad and north near the VA border, to lower 70s south and east. && .SHORT TERM /MONDAY AND MONDAY NIGHT/... As of 227 PM EDT Sunday... Little change in the pattern with the longwave trough axis remaining along the Appalachians. Yet both the GFS and NAM show the plume of highest pwat shifting to our east, and this is noted in forecast soundings that show pwat falling to 1.5" or less across our entire CWA Monday afternoon. Models suggest the best chance for rain will be to our west developing over the mountains and drifting east across the foothills, and to our east near the coast in the deeper moisture, with lesser coverage across central NC compared to today. Thus, will stay just below PoPs climo, going with 20-30% across our CWA, highest east near the better moisture and lowest west. Nearly all the guidance suggests high temps near climo, thus upper 80s for highs. Mainly dry Monday night with any isolated showers/tstms dissipating by early overnight. Lows around 70. && .LONG TERM /TUESDAY THROUGH SUNDAY/... As of 330 PM EDT Sunday... Tue/Wed: A weak upper level trough along/east of the Appalachians will progress slowly toward the Mid-Atlantic/Southeast coast Tue/Wed. Expect near normal temperatures, with the best potential for diurnal convection along the coast and in the mountains/ foothills. Thu-Sun: An upper level ridge will build eastward from the Central Plains to the lower MS river valley and Deep South on Thu/Fri, then progress slowly toward the SE coast Sat/Sun. 12Z guidance suggests that central NC will be situated on the northeast periphery of the ridge, in NW flow aloft. Unseasonably strong deep layer shear, atypically steep mid-level lapse rates, and an increased potential for shortwave energy /DPVA/ typically accompany NW flow aloft. With the above in mind, an enhanced potential for organized severe weather may be present over portions of the region late this week into this weekend, particularly the Mid-Atlantic states. Expect above normal temps in the mid 90s (perhaps upper 90s S/SW in closer proximity to the ridge) and near or above-climo chances for convection, though confidence is lower than average. -Vincent && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... As of 1235 PM Sunday... Through the 24 hour TAF period: Expect VFR conditions for KINT/KGSO. To the south and east of KGSO over toward the I-95 corridor, flight conditions will be locally impacted and reduced by scattered showers and tstms this afternoon and evening, and potential for fog later tonight. Outside of the precip and fog, VFR conditions expected. Winds generally less than 10 kt at all TAF sites. Outlook... 18z Mon through late-week. Morning LIFR to IFR CIGS and VSBYS possible at all sites, but especially KRDU/KFAY/KRWI between 06z-14z/Mon and again Tue am. Otherwise, MVFR to VFR CIGS are expected. There is a chance of MVFR to IFR conditions with scattered PM showers/storms Monday and Tuesday, otherwise, lesser rain chances during the second half of the week. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett NEAR TERM...np SHORT TERM...np LONG TERM...Vincent AVIATION...np/Badgett
Hazardous weather outlook, Jul 16, 2:53 PM EDT, 2 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 253 PM EDT Sun Jul 16 2017 NCZ007-008-021>025-038>040-073-074-083-171900- Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson- Randolph-Chatham-Stanly-Montgomery-Anson- 253 PM EDT Sun Jul 16 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Increasingly hot and humid weather is expected across the state by mid to late week. Heat indices exceeding 105 degrees will be possible, especially Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ009>011-026>028-041>043-075>078-084>086-088-089-171900- Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson- Moore-Lee-Harnett-Wayne-Richmond-Scotland-Hoke-Cumberland-Sampson- 253 PM EDT Sun Jul 16 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms with excessive lightning and locally heavy rainfall are expected this afternoon and evening. Isolated flooding will be possible, primarily in urban areas and other flood prone locations. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Increasingly hot and humid weather is expected across the state by mid to late week. Heat indices exceeding 105 degrees will be possible, especially Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 16, 4:02 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
402 PM EDT SUN JUL 16 2017
NCZ041-042-162100-
Johnston NC-Wake NC-
402 PM EDT SUN JUL 16 2017
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT SOUTH
CENTRAL WAKE AND WEST CENTRAL JOHNSTON COUNTIES UNTIL 500 PM EDT...
At 402 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Garner, or 13 miles south of Raleigh,
moving south at 5 mph.
Pea size hail and wind gusts up to 40 mph will be possible with this
storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Garner, Clayton and Lake Benson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3571 7851 3558 7841 3549 7866 3550 7866
3550 7868 3551 7869 3552 7869 3552 7871
3553 7874 3568 7873
TIME...MOT...LOC 2002Z 349DEG 5KT 3564 7861
EllisSpecial weather statement, Jul 16, 4:20 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Raleigh NC
420 PM EDT SUN JUL 16 2017
NCZ042-078-088-089-162115-
Johnston NC-Sampson NC-Wayne NC-Cumberland NC-
420 PM EDT SUN JUL 16 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WAYNE...NORTHERN
SAMPSON...NORTHEASTERN CUMBERLAND AND SOUTH CENTRAL JOHNSTON COUNTIES
UNTIL 515 PM EDT...
At 420 PM EDT, Doppler radar was tracking a strong thunderstorm near
Dunn, or 18 miles southeast of Lillington, moving northeast at 15
mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Godwin, Newton Grove, Wade, Falcon, Linden, Hobbton and Spivey's
Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3509 7871 3526 7878 3527 7872 3526 7870
3525 7862 3527 7858 3530 7858 3536 7823
3513 7816 3509 7817 3508 7816 3501 7815
TIME...MOT...LOC 2020Z 245DEG 13KT 3523 7855
EllisSpecial weather statement, Jul 16, 4:50 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Raleigh NC
450 PM EDT SUN JUL 16 2017
NCZ041-042-077-162145-
Johnston NC-Harnett NC-Wake NC-
450 PM EDT SUN JUL 16 2017
...A CLUSTER OF STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN
HARNETT... SOUTHWESTERN WAKE AND SOUTHWESTERN JOHNSTON COUNTIES
UNTIL 545 PM EDT...
At 450 PM EDT, Doppler radar was tracking a strong thunderstorm near
Angier, or 12 miles northeast of Lillington, moving southwest at 10
mph. Other strong storms were near Fuquay Varina, and near Coats
Crossroads.
Pea size hail and wind gusts up to 40 mph will be possible with
these storms.
Heavy rain and minor flooding will also be possible.
Locations impacted include...
Fuquay-Varina, Angier, Benson, Apex, Holly Springs, Coats
Crossroads, Duncan and Shearon Harris Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Strong winds may occur well ahead of any rain or lightning. Do not
wait for the sound of thunder before taking cover. SEEK SHELTER
IMMEDIATELY inside a sturdy structure and stay away from windows.
&&
LAT...LON 3553 7896 3558 7892 3559 7893 3570 7886
3560 7863 3562 7837 3533 7850
TIME...MOT...LOC 2046Z 041DEG 8KT 3552 7865
WSSSpecial weather statement, Jul 16, 4:54 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Raleigh NC
454 PM EDT SUN JUL 16 2017
NCZ085-162200-
Scotland NC-
454 PM EDT SUN JUL 16 2017
...A STRONG THUNDERSTORM WILL AFFECT SCOTLAND COUNTY UNTIL 600 PM
EDT...
At 453 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mccoll, or 8 miles east of Bennettsville, moving northeast at 10 mph.
Pea size hail and wind gusts up to 40 mph will be possible with this
storm.
Heavy rain and minor flooding will also be possible.
Locations impacted include...
Laurinburg, Maxton, Gibson, East Laurinburg and Laurel Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3476 7962 3490 7957 3491 7956 3492 7957
3494 7956 3485 7934 3484 7935 3482 7936
3477 7933 3463 7946 3463 7947
TIME...MOT...LOC 2053Z 204DEG 9KT 3466 7954
WSSSpecial weather statement, Jul 16, 4:58 PM EDT, 23 minutes before
Special Weather Statement National Weather Service Raleigh NC 458 PM EDT SUN JUL 16 2017 NCZ027-028-043-162200- Edgecombe NC-Nash NC-Wilson NC- 458 PM EDT SUN JUL 16 2017 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN NASH...WEST CENTRAL EDGECOMBE AND NORTHEASTERN WILSON COUNTIES UNTIL 600 PM EDT... At 458 PM EDT, Doppler radar was tracking a strong thunderstorm over Elm City, or 10 miles southwest of Rocky Mount, moving northeast at 10 mph. Dime size hail and wind gusts up to 40 mph will be possible with this storm. Locations impacted include... Rocky Mount, Nashville, Wilson, Elm City, Dortches, Red Oak, Sharpsburg, Tar River Reservoir, New Hope and Kingsboro. PRECAUTIONARY/PREPAREDNESS ACTIONS... Locally heavy rain will quickly reduce visibility and result in ponding of water on roadways, standing water in low lying areas, and minor flooding of creeks, streams, and areas of poor drainage. Drivers are urged to slow down and use extra caution to avoid hydroplaning, especially in urban areas where prolonged heavy rain can quickly lead to flooding. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3572 7781 3579 7802 3610 7791 3599 7761 TIME...MOT...LOC 2058Z 204DEG 9KT 3583 7789 WSS
Special weather statement, Jul 16, 5:16 PM EDT, 5 minutes before
Special Weather Statement National Weather Service Raleigh NC 516 PM EDT SUN JUL 16 2017 NCZ026-041-162200- Franklin NC-Wake NC- 516 PM EDT SUN JUL 16 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAKE AND CENTRAL FRANKLIN COUNTIES UNTIL 600 PM EDT... At 516 PM EDT, Doppler radar was tracking a strong thunderstorm near Bunn, or 11 miles south of Louisburg. This storm was nearly stationary. Pea size hail and wind gusts up to 40 mph will be possible with this storm. Heavy rain and minor flooding will also be possible. Locations impacted include... Bunn, Rolesville, Youngsville and Pilot. PRECAUTIONARY/PREPAREDNESS ACTIONS... Locally heavy rain will quickly reduce visibility and result in ponding of water on roadways, standing water in low lying areas, and minor flooding of creeks, streams, and areas of poor drainage. Drivers are urged to slow down and use extra caution to avoid hydroplaning, especially in urban areas where prolonged heavy rain can quickly lead to flooding. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3584 7826 3588 7848 3610 7848 3605 7815 TIME...MOT...LOC 2116Z 191DEG 4KT 3593 7836 WSS
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 1:08 AM EDT | Areal Flood Advisory | RAH | Davidson | 3 hr |
| Jul 16, 1:17 AM EDT | Areal Flood Advisory | RAH | Wake | 3 hr |
| Jul 16, 2:11 AM EDT | Special Weather Statement | RAH | Johnston | 64 min |
| Jul 16, 12:53 PM EDT | Special Weather Statement | RAH | Warren | 37 min |
| Jul 16, 1:01 PM EDT | Special Weather Statement | RAH | Warren | 44 min |
| Jul 16, 1:37 PM EDT | Special Weather Statement | RAH | Warren | 53 min |
| Jul 16, 1:52 PM EDT | Special Weather Statement | RAH | Wayne | 38 min |
| Jul 16, 2:36 PM EDT | Special Weather Statement | RAH | Wayne | 39 min |
| Jul 16, 2:39 PM EDT | Special Weather Statement | RAH | Halifax | 66 min |
| Jul 16, 2:51 PM EDT | Areal Flood Advisory | RAH | Sampson, Wayne | 3 hr |
| Jul 16, 3:20 PM EDT | Special Weather Statement | RAH | Wake | 40 min |
| Jul 16, 3:21 PM EDT | Special Weather Statement | RAH | Wayne | 54 min |
| Jul 16, 3:43 PM EDT | Areal Flood Advisory | RAH | Wake | 2 hr |
| Jul 16, 4:02 PM EDT | Special Weather Statement | RAH | Johnston | 58 min |
| Jul 16, 4:20 PM EDT | Special Weather Statement | RAH | Sampson | 55 min |
| Jul 16, 4:50 PM EDT | Special Weather Statement | RAH | Harnett | 55 min |
| Jul 16, 4:54 PM EDT | Special Weather Statement | RAH | Scotland | 66 min |
| Jul 16, 4:58 PM EDT | Special Weather Statement | RAH | Nash | 62 min |
| Jul 16, 5:16 PM EDT | Special Weather Statement | RAH | Franklin | 44 min |
| Jul 16, 5:23 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Sampson | 11 min |
| Jul 16, 5:45 PM EDT | Areal Flood Advisory | RAH | Scotland | 2 hr |
| Jul 16, 6:19 PM EDT | Special Weather Statement | RAH | Harnett | 56 min |
| Jul 16, 7:17 PM EDT | Special Weather Statement | RAH | Orange | 28 min |
| Jul 16, 7:25 PM EDT | Special Weather Statement | RAH | Harnett | 65 min |
| Jul 16, 7:37 PM EDT | Areal Flood Advisory | RAH | Orange | 113 min |
| Jul 16, 7:43 PM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett, Lee, Moore | 2 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.